Medication w/out side effects for anxiety

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bluemommy
New Member


Date Joined Nov 2006
Total Posts : 2
   Posted 11/29/2006 4:46 PM (GMT -7)   
I was diagnosed with Generalized Anxiety Disorder just a few months ago.  I started with Paxil.  Paxil has left me EXTREMELY tired and has made me gain 15 pounds.  I am tired all the time, but yet I don't sleep well at night.  I wake up frequently soaking wet from sweating.  The good part is that my anxiety attacks have stopped.   Today I called by dr. about something different that might not make me so tired or not make me gain weight.  She put me on Cymbalta. 
 
I would just like ideas as to how people feel while taking Cymbalta.  Also,  this tiredness is debilatating, can it get better?  Any suggestions on the weight gain.  I appreciate any feedback on anything that has worked for anxiety. 
 
Thanks!

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 11/29/2006 5:10 PM (GMT -7)   
welcome
both your meds are antidepressants of different types and can be very helpful for anxiety and panic attacks, it can be hard to find 1 that suits you as everyone reacts differently to them, if the new one suits you better its usual to take it for about 6 months
 
it also helps to get some self help books on recovery from anxiety, agoraphobia and panic disorder and to follow their advice
antidepressant meds dont alter your weight but many are convinced that they do
 
stay with us and read all the posts yeah
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


neon
New Member


Date Joined Nov 2006
Total Posts : 1
   Posted 11/29/2006 5:39 PM (GMT -7)   
Does anyone experience brain "zaps" while taking ssri's?  all I see is folks having thim as a withdrawal symptom.  I am a first time user of HealingWell and would appreciate input.  I had "zaps" frp, Paxil about 8 years ago.  Currently am taking Zoloft, 150 mg/daily.  about 6 weeks ago I started having the zaps.  I have not skipped or stopped taking the meds.  My eyes are affected as well ag general tiredness and weakness,  Help    confused

always wanting learn more. 


hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 11/29/2006 11:08 PM (GMT -7)   
Hi bluemommy, unfortunately most people gain weight on anti-depressants (i did!). The answer is MORE EXERCISE and it's good for us anxious/depressed types anyway. smile.

neon - welcome to HealingWell. Maybe you could jump over to the migraine forum to post your question about zaps in your head. Glad to see you have a thirst to learn, fellow traveler.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:28 PM (GMT -7)
There are a total of 2,735,544 posts in 301,315 threads.
View Active Threads


Who's Online
This forum has 151417 registered members. Please welcome our newest member, porkdot.
343 Guest(s), 13 Registered Member(s) are currently online.  Details
Bui, THE HAPPY TURTLE, Teamchris, IamColumbo, Loutucky, NiceCupOfTea, ChickNorris, U B Tough, Fairwind, Mustard Seed, Hallahan, multifacetedme, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer